# SDR 95FDEA00205

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: ANB73871
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT HAND CENTERLINE LANDING GEAR DOOR FRAME IS CRACKED ALONG THE FWD, INBOARD CORNER, CRACK IS APPOX 3.5 INCHES LONG C-CK N/R 7004.  REMOVED LT FWD CENTERLINE DOOR AND INSTALLED NEW FRAME.  P/N ANB 7387-1 PER SRM 53-00-01.
